MathSciNet Relay Station
MathSciNet bibliographic data
MR1244888 30C35 (30C62 52C15)
Doyle, Peter; He, Zheng-Xu; Rodin, Burt Second derivatives of circle packings and conformal mappings. Discrete Comput. Geom. 11 (1994), no. 1, 35–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement